Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 55, NWS Pueblo, CO

June 6, 2022El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2022, 7:46 PM MDT for El Paso County, Colorado. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2022, 7:46 PM MDT (01:46 UTC)
Expired
Jun 6, 2022, 8:15 PM MDT
In force
29 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 57 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 7:57 PM MDTHAIL 1.753 W Security, COCORRECTS PREVIOUS HAIL REPORT, FROM JUNE 6, FROM 8 WSW FOUNTAIN TO 3 W SECURITY.
Jun 6, 8:00 PM MDTHAIL 13 Nnw Security, COPICTURE ON SOCIAL MEDIA, HAILSTONES ARE AT LEAST AS LARGE AS QUARTERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2022-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2022-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
2031 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

120 
WUUS55 KPUB 070146
SVRPUB
COC041-070215-
/O.NEW.KPUB.SV.W.0055.220607T0146Z-220607T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
746 PM MDT Mon Jun 6 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Central El Paso County in east central Colorado...

* Until 815 PM MDT.

* At 745 PM MDT, a severe thunderstorm was located over southwestern
  Colorado Springs, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Fort Carson around 750 PM MDT.
  Security, Security-Widefield and Peterson AFB around 755 PM MDT.
  Fountain and Cimarron Hills around 800 PM MDT.

Other locations in the path of this severe thunderstorm include
Schriever AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3873 10491 3885 10489 3889 10439 3857 10449
TIME...MOT...LOC 0145Z 272DEG 27KT 3878 10481 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
3 follow-up statements
157 
WWUS55 KPUB 070156
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
756 PM MDT Mon Jun 6 2022

COC041-070215-
/O.CON.KPUB.SV.W.0055.000000T0000Z-220607T0215Z/
El Paso CO-
756 PM MDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR CENTRAL EL PASO COUNTY...

At 756 PM MDT, a severe thunderstorm was located over southeastern
Colorado Springs, moving east at 30 mph.

HAZARD...Golf ball size hail was reported at Fort Carson.

SOURCE...Public.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
  Schriever AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3873 10491 3885 10489 3889 10439 3857 10449
TIME...MOT...LOC 0156Z 272DEG 27KT 3878 10470 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Hodanish
063 
WWUS55 KPUB 070203
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
803 PM MDT Mon Jun 6 2022

COC041-070215-
/O.CON.KPUB.SV.W.0055.000000T0000Z-220607T0215Z/
El Paso CO-
803 PM MDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTHWESTERN EL PASO COUNTY...

At 802 PM MDT, a severe thunderstorm was located near
Security-Widefield, or 10 miles east of Colorado Springs, moving east
at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Southern Colorado Springs, Fountain, Stratmoor, Schriever AFB, Fort
Carson, Security, Peterson AFB, Security-Widefield, Cimarron Hills
and Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3875 10486 3882 10482 3889 10439 3857 10449
TIME...MOT...LOC 0202Z 272DEG 27KT 3878 10463 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
267 
WWUS55 KPUB 070211
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
811 PM MDT Mon Jun 6 2022

COC041-070221-
/O.EXP.KPUB.SV.W.0055.000000T0000Z-220607T0215Z/
El Paso CO-
811 PM MDT Mon Jun 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN EL PASO COUNTY
WILL EXPIRE AT 815 PM MDT...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed However small hail, gusty 
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3875 10486 3882 10482 3889 10439 3857 10449
TIME...MOT...LOC 0211Z 272DEG 27KT 3878 10456 

$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:58 PM MDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jun 6, 3:58 PM MDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
358 PM MDT Mon Jun 6 2022

.SHORT TERM...(This evening through Tuesday)
Issued at 355 PM MDT Mon Jun 6 2022

Key Messages:

1) Potential for severe thunderstorms tonight and again Tuesday
   afternoon and evening.

2) Spotty critical to near critical fire weather conditions southern
   portions of the San Luis Valley again tomorrow afternoon.

Current water vapor imagery and upper air analysis is indicating
moderate westerly flow aloft across the region, with an embedded
shortwave translating across the Intermountain West and into the
Northern Rockies at this time. At the surface, lowering pressures
across the southern I-25 Corridor has low level easterly flow across
the plains, keeping dew pts in the mid 40s to mid 50s and MLCapes in
between 500-1500 j/kg and effective shears of 40-50kts across the
southeast plains.

With that said, there are no big changes in the current forecast for
tonight and Tuesday, as ongoing strong to severe storms across the
southeast plains Monday night will continue to push east into western
Kansas overnight. Models continue indicate a frontal boundary
reinforced by thunderstorm outflows keeping storms going into the
night across the far southeast plains. Soundings indicate a low
level jet developing across the far southeast plains with SRH
values increasing through the late evening and into early Tuesday
morning across eastern Las Animas and into Baca county. This will
keep the potential for strong storms and possible tornadoes across
the far southeast plains. Outflow pushing back across the plains
will increase low level moisture back into the I-25 Corridor
overnight, with models also indicating the potential for elevated
storms to redevelop across El Paso county overnight.

This all sets the stage for another day of severe weather day across
southeast Colorado. Model guidance continues to indicate increasing
westerly flow aloft as yet another short wave translates east across
the Rockies with shear values of 50kts through the day Tuesday. The
shear, combined with progged cape of 1500-2500 j/kg suggests the
potential for supercell cell development, producing large hail of 1 to
2 inches in diameter and damaging winds of 60 to 70 mph. With strong
shear profiles, and the potential for convective boundaries across the
plains, tornadoes will be possible across southeastern Colorado
tomorrow as well. Models seem to be converging on 2 areas of intitation
tomorrow, 1 across the Pikes Peak and Palmer Dvd region, with the
seconday being along the Raton Mesa, where SRH increases through the
afternoon. Further west, more isolated high based showers and storms
will be possible tomorrow afternoon across portions of the ContDVD and
into the high valleys, with breezy westerly winds leading to near
critical fire weather conditions once again across the San Luis
Valley.

.LONG TERM...(Tuesday night through Monday)
Issued at 355 PM MDT Mon Jun 6 2022

Key messages:

1) Potential for strong to severe storms Wednesday and Thursday.

2) Near-critical fire weather conditions for portions of the San
Luis Valley each day this week.

Wednesday and Thursday...Similar pattern continues across the region
for Wednesday and Thursday with the chances of storms across eastern
Colorado dependent on the amount convection the previous days/night and
the amount of low level moisture pushing back into southeast Colorado
through the late night and early morning timeframe. The potential for
strong to severe storms will also depend on the amount of shear and is
also dependent on the hard to time disturbances moving through the
continued westerly flow aloft across the Northern Tier. Current
projections indicate a cooler and potentially less unstable day across
the far southeast plains on Wednesday, with better chances of stronger
storms across the eastern mts and immediate adjacent plains Wednesday
afternoon. Warmer temperatures and continued moisture in place could
bring better chances stronger storms across the plains on Thursday.

Friday-Sunday...A warmer and dryer trend emerges into the weekend, as
upper level ridging looks to build across the Rockies through the
weekend. Temperatures remain progged to warm back to well above
seasonal levels through the period, with highs in the upper 80s to
around the century mark across the lower elevations, and in the 60s to
lower 80s across the higher terrain. There looks to be enough residual
moisture in place to support more isolated and higher based afternoon
convection, mainly across the higher terrain.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 355 PM MDT Mon Jun 6 2022

The prevailing flight category for KALS, KCOS, and KPUB will be VFR
throughout the forecast period, however showers and thunderstorms are
expected to develop in the vicinity of KCOS and KPUB this afternoon
through the early morning hours tomorrow. Gusty and erratic
thunderstorm outflow winds are expected at KCOS and KPUB. If a
thunderstorms develops over either of the terminals, MVFR to IFR
conditions are expected. A transition to vicinity showers are expected
during the late evening to overnight period with VFR conditions
expected by morning. Scattered strong to severe thunderstorms can be
expected to affect the KCOS and KPUB terminals Tuesday afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MW
LONG TERM...MW
AVIATION...MW
Hazardous weather outlook, Jun 6, 12:00 PM MDT, 7 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1200 PM MDT Mon Jun 6 2022

COZ058>089-093>099-071800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1200 PM MDT Mon Jun 6 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will develop over the mountains and along
the Palmer Divide this afternoon, with storms expected to move
southeast across the immediate adjacent plains and out across the
far southeast plains later this afternoon and evening. A few
severe thunderstorms will be possible between 2 PM and 10 PM,
generally east of line from Calhan to Kim. Hail up to 2 inches in
diameter and wind gusts up to 65 mph will be the primary storm
risks. Although the risk is low, an isolated tornado can not be
ruled out across the far eastern counties. Thunderstorms may
continue overnight and into the early morning hours of Tuesday for
portions of the southeast plains along and behind a frontal
boundary.

Isolated high based showers and thunderstorms will also be possible
across the central and southeast mountains and adjacent valleys
this afternoon and early evening. However, these storms will be
more likely to produce virga, lightning and gusty winds up to 45
mph, but little measurable rainfall.

Near critical fire weather conditions will again be possible across
southern portions of the San Luis Valley this afternoon and early
evening due to gusty winds and low relative humidity. However, these
conditions are expected to remain brief and localized.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated to widely scattered strong to severe thunderstorms are
likely across the eastern plains Tuesday. The main hazards will be
cloud to ground lightning, damaging wind gusts 60-70 mph, large hail
around 2 inches and possibly an isolated tornado or two. Area burn
scars will also need to be monitored closely for the risk of flash
flooding.

Isolated to scattered afternoon and evening thunderstorms are
possible across the eastern mountains and plains for Wednesday
through Sunday. The main hazards will be cloud to ground lightning
and wind gusts to 40 mph.

Near-critical fire weather conditions are expected across portions
of the San Luis Valley Wednesday, and then more widespread across
southern Colorado Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

23/SKELLY

In the hours before

Local storm report, Jun 6, 6:42 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
642 PM MDT MON JUN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             4 NNE FALCON            38.99N 104.60W
06/06/2022  E0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            WIND DRIVEN HAIL. REPORTED DAMAGE TO SOME
            VEGETATION.

&&

MG
Special weather statement, Jun 6, 6:47 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
647 PM MDT Mon Jun 6 2022

COZ081-082-070115-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
647 PM MDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of central Teller and
west central El Paso Counties through 715 PM MDT...

At 647 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florissant, or 24 miles west of Colorado Springs, moving east at 40
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Divide around 655 PM MDT.
  Green Mountain Falls and Pikes Peak around 705 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3898 10503 3874 10498 3879 10533 3896 10533
TIME...MOT...LOC 0047Z 272DEG 35KT 3886 10528

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish
Local storm report, Jun 6, 6:55 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
655 PM MDT MON JUN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             PEYTON                  39.03N 104.48W
06/06/2022  E1.25 INCH       EL PASO            CO   BROADCAST MEDIA

            PICTURE COMPARING A HAILSTONE TO A QUARTER.
            IT IS SLIGHTLY LARGER.

&&

MG
Local storm report, Jun 6, 6:56 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
656 PM MDT MON JUN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             PEYTON                  39.03N 104.48W
06/06/2022  E1.25 INCH       EL PASO            CO   BROADCAST MEDIA

            CORRECTS PREVIOUS HAIL REPORT FROM PEYTON.
            PICTURE COMPARING A HAILSTONE TO A QUARTER.
            IT IS SLIGHTLY LARGER.

&&

MG
Special weather statement, Jun 6, 7:01 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
701 PM MDT Mon Jun 6 2022

COZ081-084-085-070130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
701 PM MDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northwestern El Paso
County through 730 PM MDT...

At 700 PM MDT, Doppler radar was tracking a strong thunderstorm over
Air Force Academy, or 8 miles north of Colorado Springs, moving east
at 40 mph.

Other strong storms were noted west and southwest of Peyton.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Black Forest around 710 PM MDT.
  Cimarron Hills around 715 PM MDT.
  Falcon around 720 PM MDT.

Other locations in the path of this storm include Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3892 10493 3901 10490 3903 10433 3877 10439
TIME...MOT...LOC 0100Z 278DEG 34KT 3896 10484

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jun 6, 7:35 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
735 PM MDT Mon Jun 6 2022

COZ081-084-085-070200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
735 PM MDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of southeastern Teller
and west central El Paso Counties through 800 PM MDT...

At 735 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Colorado Springs, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Fort Carson around 740 PM MDT.
  Stratmoor around 745 PM MDT.
  Peterson AFB, Security and Security-Widefield around 750 PM MDT.
  Fountain and Cimarron Hills around 755 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3876 10495 3895 10495 3893 10454 3866 10463
TIME...MOT...LOC 0135Z 272DEG 27KT 3881 10487

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jun 6, 6:17 PM MDTSevere Thunderstorm WarningPUBEl Paso58 min
Jun 6, 6:30 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers59 min
Jun 6, 6:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 6, 6:47 PM MDTSpecial Weather StatementPUBTeller28 min
Jun 6, 7:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 6, 7:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 6, 7:45 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa75 min
Jun 6, 8:08 PM MDTSpecial Weather StatementPUBFremont37 min
Jun 6, 8:22 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 6, 8:27 PM MDTSpecial Weather StatementPUBPueblo33 min
Jun 6, 8:35 PM MDTSpecial Weather StatementPUBFremont25 min
Jun 6, 8:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 6, 8:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jun 6, 9:04 PM MDTSpecial Weather StatementPUBTeller26 min
Jun 6, 9:21 PM MDTSpecial Weather StatementPUBProwers24 min
Jun 6, 9:54 PM MDTSpecial Weather StatementPUBProwers36 min
Jun 6, 10:26 PM MDTSpecial Weather StatementPUBBaca34 min
Jun 7, 12:59 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 7, 1:08 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jun 7, 1:19 PM MDTSpecial Weather StatementPUBLas Animas26 min
Jun 7, 1:22 PM MDTSevere Thunderstorm WarningPUBEl Paso38 min
Jun 7, 1:47 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 7, 1:57 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso63 min
Jun 7, 1:58 PM MDTSpecial Weather StatementPUB32 min
Jun 7, 2:03 PM MDTSevere Thunderstorm WarningPUBLas Animas45 min
Jun 7, 2:33 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jun 7, 2:47 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jun 7, 2:53 PM MDTSpecial Weather StatementPUBCuster37 min
Jun 7, 2:57 PM MDTSpecial Weather StatementPUBLas Animas48 min
Jun 7, 3:00 PM MDTSpecial Weather StatementPUBEl Paso15 min
Jun 7, 3:13 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero62 min
Jun 7, 3:19 PM MDTSevere Thunderstorm WarningPUBPueblo56 min
Jun 7, 3:35 PM MDTSevere Thunderstorm WarningPUBEl Paso55 min
Jun 7, 3:48 PM MDTSevere Thunderstorm WarningPUBOtero56 min
Jun 7, 3:51 PM MDTSpecial Weather StatementPUBLas Animas24 min
Jun 7, 3:55 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Otero, Pueblo67 min
Jun 7, 4:07 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa83 min
Jun 7, 4:12 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Jun 7, 4:16 PM MDTSpecial Weather StatementPUB29 min
Jun 7, 4:21 PM MDTSpecial Weather StatementPUBBent39 min
Jun 7, 4:25 PM MDTSevere Thunderstorm WarningPUBBent35 min
Jun 7, 4:35 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo40 min
Jun 7, 4:36 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jun 7, 4:55 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa80 min
Jun 7, 4:57 PM MDTSpecial Weather StatementPUBLas Animas48 min
Jun 7, 4:59 PM MDTSpecial Weather StatementPUBEl Paso16 min
Jun 7, 5:07 PM MDTSpecial Weather StatementPUB38 min
Jun 7, 5:09 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo25 min
Jun 7, 5:30 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa45 min
Jun 7, 5:32 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 7, 5:34 PM MDTTornado WarningPUBBent, Kiowa41 min
Jun 7, 5:36 PM MDTSevere Thunderstorm WarningPUBLas Animas23 min
Jun 7, 5:50 PM MDTSpecial Weather StatementPUB25 min
Jun 7, 5:56 PM MDTTornado WarningPUBBent, Prowers34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.